Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Shaved hair on scrotum for surgery due to fluid build up in groin. Having rashes in the area. Solution?

My husband had a fluid build-up on his groin and sac so he had surgery and had this removed.But he was shaved before he had his surgery on his scrotum and now the hair is coming back and it hurts when he wears underware and there is a rash which hurts.What can he do for this.His job consists of stocking shelves so he is up and down so this really irritates him.He has been using Gold Bond but that doesn t seem to be working anymore what can he use?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi dear. I can understand when new hair grows it ll irritate. As the edges are sharp. He can apply a thick layer of moisturiser to avoid this also one good idea is to use hair conditioner even in that area while taking bath. And for now for 5 days he can use oint flutivate in night . This ll decrease irritation. Thank u
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor